MathSciNet Relay Station
MathSciNet bibliographic data
MR2488489 53A10 (58E12)
Hauswirth, Laurent; Rosenberg, Harold; Spruck, Joel Infinite boundary value problems for constant mean curvature graphs in $\Bbb H\sp 2\times\Bbb R$ and $\Bbb S\sp 2\times\Bbb R$. Amer. J. Math. 131 (2009), no. 1, 195–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement